Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 14, 2011, 9:24 PM CDT for 4 counties in Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2011, 9:24 PM CDT (02:24 UTC)
- Expired
- Apr 14, 2011, 9:56 PM CDT
- In force
- 32 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barton County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 63 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2194 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
143
WUUS53 KSGF 150224
SVRSGF
MOC011-057-097-109-150315-
/O.NEW.KSGF.SV.W.0046.110415T0224Z-110415T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
WESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1015 PM CDT.
* AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM JASPER TO 4 MILES
WEST OF MAPLE GROVE TO 4 MILES EAST OF FIDELITY...MOVING NORTHEAST
AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AVILLA...BOSTON...CARTHAGE...CARYTOWN...
DUDENVILLE...FIDELITY...GOLDEN CITY...GREENFIELD...JASPER...
KENOMA...LOCKWOOD...MAPLE GROVE...MEINERT...NEOLA...PENNSBORO...RED
OAK...REEDS...SOUTH GREENFIELD AND SYLVANIA.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 16 AND 22 WILL ALSO BE IMPACTED BY THESE STORMS.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN
EFFECT FOR JASPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.
&&
LAT...LON 3759 9403 3758 9400 3744 9377 3724 9377
3705 9435 3718 9434 3736 9442
TIME...MOT...LOC 0223Z 236DEG 27KT 3734 9425 3725 9416
3708 9422
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANN2 follow-up statements
798
WWUS53 KSGF 150243
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT THU APR 14 2011
MOC011-057-097-109-150315-
/O.CON.KSGF.SV.W.0046.000000T0000Z-110415T0315Z/
LAWRENCE MO-JASPER MO-DADE MO-BARTON MO-
943 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN BARTON...WESTERN DADE...EASTERN JASPER AND
NORTHWESTERN LAWRENCE COUNTIES...
AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTHEAST OF KENOMA TO 4 MILES NORTHWEST OF MEINERT TO AVILLA...
MOVING NORTHEAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE AVILLA...BOSTON...CARTHAGE...CARYTOWN...
DUDENVILLE...FIDELITY...GOLDEN CITY...GREENFIELD...JASPER...KENOMA...
LOCKWOOD...MAPLE GROVE...MEINERT...PENNSBORO...RED OAK...REEDS...
SOUTH GREENFIELD AND SYLVANIA.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 16 AND 21 WILL ALSO BE IMPACTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.
&&
LAT...LON 3705 9435 3743 9431 3759 9403 3758 9400
3744 9377 3724 9377
TIME...MOT...LOC 0243Z 233DEG 31KT 3749 9408 3740 9399
3723 9405
WIND...HAIL 60MPH <.50IN
$$
SCHAUMANN317
WWUS53 KSGF 150256
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CDT THU APR 14 2011
MOC011-057-097-109-150307-
/O.CAN.KSGF.SV.W.0046.000000T0000Z-110415T0315Z/
LAWRENCE MO-JASPER MO-DADE MO-BARTON MO-
956 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON...WESTERN
DADE...EASTERN JASPER AND NORTHWESTERN LAWRENCE COUNTIES IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3705 9435 3743 9431 3759 9403 3758 9400
3744 9377 3724 9377
TIME...MOT...LOC 0257Z 233DEG 31KT 3756 9396 3747 9387
3730 9393
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 8:20 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 14, 8:20 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 820 PM CDT THU APR 14 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 810 PM CDT THU APR 14 2011/ STORMS ARE PUSHING INTO THE WESTERN PORTIONS OF THE FORECAST AREA EARLY THIS EVENING. HOWEVER...THEY HAVE WEAKENED AS THEY PUSHED INTO THE AREA. THIS IS DUE TO WEAKER INSTABILITY BEING IN PLACE ACROSS THE AREA. HOWEVER...THE STORMS ACROSS NORTHEAST OKLAHOMA WILL HAVE TO BE WATCHED AS THEY PUSH INTO THE AREA. A FEW WILL LIKELY REMAIN STRONG TO SEVERE BEFORE THEY WEAKEN IN THE AREA OF LESS INSTABILITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY RISK...HOWEVER DUE TO THE STRONG WIND SHEAR AND THE DISCRETE NATURE OF THESE STORMS A TORNADO RISK WILL REMAIN POSSIBLE ACROSS FAR SOUTHWEST MISSOURI EARLY THIS EVENING. WITH THE STORMS MOVING TO THE NORTH/NORTHEAST WILL HAVE TO WATCH FOR TRAINING OF STORMS AND LOCALIZED FLASH FLOOD RISK ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI THIS EVENING. LATE THIS EVENING INTO THE OVERNIGHT HOURS INSTABILITY IS EXPECTED TO INCREASE ACROSS THE AREA AS HEIGHT FALLS FROM THE UPPER LEVEL LOW SPREAD OVER THE AREA. ALSO...THE LOW LEVEL JET SHOULD INCREASE OUT OF THE SOUTH WHICH WILL LIKELY INCREASE LOW LEVEL MOISTURE ALSO HELPING TO INCREASE LOW LEVEL INSTABILITY. WOULD NOT BE SURPRISED TO SEE INSTABILITY INCREASE THROUGH THE OVERNIGHT PERIODS WITH THE STRONGEST OCCURRING ACROSS SOUTHERN MISSOURI...WITH MLCAPE VALUES OF 500 TO 1500 J/KG EXPECTED OVERNIGHT. WILL HAVE TO WATCH FOR A LINE OF STORMS DEVELOPING...BUT WITH LARGE SCALE ASCENT WILL ALSO HAVE TO WATCH FOR THE STORMS REMAINING MORE DISCRETE. WITH THE STRONG WIND SHEAR IN PLACE ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISK...WITH ISOLATED TORNADOES POSSIBLE. WISE && .DISCUSSION... MAIN FOCUS IN THIS FORECAST PACKAGE WILL CONTINUE TO DEAL WITH SEVERE WEATHER POTENTIAL THIS EVENING INTO FRIDAY MORNING. SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... CURRENTLY...CLOSED UPPER LEVEL LOW HAS PUSHED INTO WESTERN KANSAS THIS AFTERNOON WITH THE ASSOCIATED SURFACE LOW LIFTING NORTH ACROSS CENTRAL KANSAS. A DRY LINE EXTENDS TO THE SOUTH FROM THE AREA OF LOW PRESSURE THROUGH CENTRAL OKLAHOMA INTO SOUTHERN TEXAS. STORMS HAVE DEVELOPED NORTH OF THE LOW PRESSURE AND WILL CONTINUE TO PUSH NORTH INTO NEBRASKA AND NOT AFFECT THE AREA. AHEAD OF THIS SYSTEM STRONG MOISTURE ADVECTION IS UNDER WAY WITH DEWPOINTS IN THE MID 50S INTO NORTHERN KANSAS...WITH LOW TO MID 60 DEWPOINTS PUSHING INTO CENTRAL OKLAHOMA. INSTABILITY IS INCREASING ACROSS OKLAHOMA WITH MLCAPES OF 1500 TO 2500 J/KG. THE CAP IS REALLY WEAKENING ACROSS OKLAHOMA AS HEIGHT FALLS SPREAD OVER THE AREA AHEAD OF THE UPPER LEVEL LOW. EXPECT RAPID STORM DEVELOPING ACROSS SOUTH CENTRAL KANSAS TO THE SOUTH THROUGH CENTRAL OKLAHOMA INTO NORTH TEXAS BETWEEN 3 AND 5 PM. VERY STRONG WIND SHEAR AND THE WIND FIELDS WOULD SUPPORT DISCRETE SUPERCELLS DEVELOPING AS A BROKEN LINE AHEAD OF THE DRY LINE. THE STORM MOVEMENT OF THIS ACTIVITY WILL BE TO THE NORTHEAST...WITH THE LINE MOVING TO THE EAST. INSTABILITY WILL CONTINUE TO INCREASE TO THE EAST INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING AS MOISTURE CONTINUES TO SPREAD NORTH INTO THE AREA. EXPECT THE ACTIVITY ACROSS OKLAHOMA TO BEGIN TO SPREAD INTO EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI OR ALONG AND SOUTHWEST OF A NEVADA TO CASSVILLE LINE BETWEEN 6 AND 9 PM THIS EVENING WITH THE WIND FIELDS CONTINUING TO SUPPORT THE SUPERCELLULAR STORM MODE. ALL STORM MODES WILL BE POSSIBLE INCLUDING THE POTENTIAL FOR TORNADOES. VERY STEEP LAPSE RATES AND SIGNIFICANT INSTABILITY IN THE HAIL GROWTH ZONE...WITH VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS POSSIBLE. LATER THIS EVENING INTO THE OVERNIGHT HOURS IF AN OUTFLOW BOUNDARY CAN DEVELOP WOULD EXPECT THE STORMS TO BECOME MORE LINEAR ALONG THIS BOUNDARY. DO NOT FEEL THE DRY LINE WILL PUSH EAST SLOW ENOUGH THAT THE STORMS SHOULD REMAIN NORTH OF IT. HOWEVER...WOULD NOT RULE OUT SOME DISCRETE CELLS REMAINING POSSIBLE ACROSS SOUTHERN MISSOURI INTO THE OVERNIGHT. IF A LINE DOES DEVELOP...LOW LEVEL WIND FIELDS WOULD INDICATE A LINE OF STORMS REMAINING IN BALANCE AND PUSHING ACROSS THE ENTIRE AREA. ONCE THIS OCCURS THE STORM MODE WILL TRANSITION TO MORE OF A DAMAGING WIND RISK...HOWEVER ISOLATED TORNADOES AND LARGE HAIL WILL REMAIN POSSIBLE WITHIN THE LINE AND WITH ANY STORMS AHEAD OF THE LINE MAINLY ACROSS SOUTHERN MISSOURI AS STRONG WIND SHEAR WILL REMAIN OVER THE AREA. HOWEVER...IF A LINE DOES NOT DEVELOP...STORMS MAY WEAKEN OVERNIGHT AS THEY APPROACH THE HIGHWAY 65 CORRIDOR...BUT COULD INTENSIFY AS THEY PUSH INTO THE EASTERN OZARKS AS MOISTURE CONTINUES TO STREAM NORTH INTO THESE AREAS OVERNIGHT. THERE WILL ALSO BE THE RISK FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING MAINLY ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI ESPECIALLY WHERE ANY TRAINING OF STORMS CAN OCCUR. EXPECT THE STORMS TO PUSH EAST OF THE AREA EARLY FRIDAY MORNING. THERE WILL REMAIN A WIND THREAT INTO FRIDAY MORNING. THESE STORMS WILL OUTRUN THE DRY LINE...WITH THE DRY LINE SLOWLY PUSHING ACROSS THE AREA TONIGHT INTO FRIDAY MORNING. WILL HAVE WATCH WHERE THE DRY LINE LINE WILL BE LATE FRIDAY MORNING INTO THE EARLY AFTERNOON...AS STORMS SHOULD DEVELOP ALONG IT AS INSTABILITY INCREASES ACROSS THE AREA. THEREFORE...THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE STORMS MAINLY EAST OF HIGHWAY 63 FRIDAY MORNING INTO THE EARLY AFTERNOON HOURS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISK. THIS ACTIVITY SHOULD QUICKLY PUSH OFF TO THE EAST OF THE AREA AFTER IT DEVELOPS. THE UPPER LEVEL LOW WILL SLOWLY PUSH THROUGH THE AREA INTO SATURDAY...WITH WRAP AROUND RAIN POSSIBLE INTO SATURDAY MORNING. COLDER AIR WILL SPREAD INTO THE AREA BEHIND THIS SYSTEM WITH LOWS IN THE MID TO UPPER 30S POSSIBLE FRIDAY NIGHT. WISE LONG TERM (SUNDAY THROUGH THURSDAY)... ZONAL PATTERN IS EXPECTED TO SET UP THROUGH THE PERIOD WITH MODELS DEPICTING MANY CHANCES OF CONVECTION IN THE MONDAY THROUGH THURSDAY TIMEFRAME. THE MOST SIGNIFICANT SHORTWAVE LOOKS TO ARRIVE IN THE TUESDAY INTO WEDNESDAY TIMEFRAME WHERE WE HAVE PLACED THE HIGHEST POPS FOR NOW. && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...A LINE OF STORMS CONTINUES TO PUSH ACROSS NORTHEASTERN KANSAS TO THE SOUTH INTO NORTHERN TEXAS EARLY THIS EVENING. SHOWERS AND THUNDERSTORMS WILL AFFECT THE KJLN SITES AT THE BEGINNING OF THE TAF PERIOD WITH STRONG TO SEVERE STORMS POSSIBLE EARLY THIS EVENING. THE STORMS SHOULD THEN SPREAD EAST TOWARDS THE KSGF AND KBBG TAF SITES LATER THIS EVENING INTO THE OVERNIGHT HOURS. GUSTY WINDS AND MVFR AND POSSIBILITY IFR CONDITIONS WILL BE POSSIBLE WITH ANY THUNDERSTORMS. BEHIND THE STORMS CEILINGS SHOULD FALL INTO THE MVFR RANGE. BESIDE THE THUNDERSTORMS STRONG AND GUSTY SOUTH TO SOUTHEAST WINDS WILL BE POSSIBLE THIS EVENING. CEILINGS SHOULD THEN IMPROVE FRIDAY MORNING WITH GUSTY SOUTHWEST WINDS EXPECTED INTO THE AFTERNOON HOURS. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 14, 9:12 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 912 PM CDT THU APR 14 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 912 PM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS WILL SPREAD EAST INTO SOUTHWEST MISSOURI THE REMAINDER OF THIS EVENING AND ACROSS ALL OF THE MISSOURI OZARKS OVERNIGHT. AN ELEVATED RISK FOR SEVERE STORMS CONTINUES MAINLY WEST OF HIGHWAY 65 THIS EVENING...AND THE REMAINDER OF THE OUTLOOK AREA OVERNIGHT. HAIL UP TO THE SIZE OF GOLF BALLS WILL AND DAMAGING STRAIGHT LINE WINDS OVER 60 MPH WILL BE POSSIBLE. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE MAINLY ACROSS FAR SOUTHWEST MISSOURI. THE SEVERE WEATHER THREAT WILL SHIFT EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA OVERNIGHT. THE MAIN SEVERE WEATHER THREAT MAY BECOME DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AS STORMS CONGEAL INTO A LINE. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO REMAIN POSSIBLE ACROSS SOUTHERN MISSOURI AS WIND SHEAR CONTINUES TO INCREASE. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH A LOCALIZED FLASH FLOODING THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS MAY LINGER ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI FRIDAY MORNING INTO EARLY FRIDAY AFTERNOON. A FEW STRONG TO SEVERE STORMS WILL STILL BE POSSIBLE EAST OF A ROLLA TO SALEM TO WINONA LINE THROUGH THE EARLY AFTERNOON HOURS ON THURSDAY. OTHERWISE...SMALL HAIL AND CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE MAIN THREATS WITH ANY STRONGER STORMS. NON THUNDERSTORM WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ON FRIDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE OUTLOOK AREA FROM LATE MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT ESPECIALLY ACROSS FAR SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Apr 14, 5:31 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 531 PM CDT THU APR 14 2011 KSZ073-097-101-MOZ066-077-088-093-101-150030- BOURBON-CRAWFORD-CHEROKEE-VERNON-BARTON-JASPER-NEWTON-MCDONALD- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...LAMAR...JOPLIN...CARTHAGE... NEOSHO...ANDERSON...PINEVILLE 531 PM CDT THU APR 14 2011 ...STRONG TO SEVERE THUNDERSTORMS TO IMPACT THE REGION THIS EVENING... A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING TO THE EAST ACROSS EASTERN KANSAS AND OKLAHOMA. THESE STORMS HAVE PRODUCED HAIL TO THE SIZE OF GOLF BALLS AND A FEW CONFIRMED TORNADOES. THE STORMS ARE MOVING TO THE EAST AT 30 TO 40 MPH. IF THE STORMS CONTINUE TO DEVELOP TO THE EAST...LOCATIONS IN EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI COULD EXPECT STORMS TO IMPACT THE AREA BETWEEN 7 AND 8PM THIS EVENING. AS THE STORMS MOVE INTO THE REGION...HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH AND TORNADOES WILL ALL BE POSSIBLE. HATCH
Special weather statement, Apr 14, 6:52 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT THU APR 14 2011
KSZ073-097-150015-
BOURBON KS-CRAWFORD KS-
652 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ALERT FOR CRAWFORD AND SOUTHERN BOURBON
COUNTIES UNTIL 715 PM CDT...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENBUSH...OR 8 MILES WEST OF GIRARD...
MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3783 9508 3783 9462 3741 9462 3733 9494
3734 9506
TIME...MOT...LOC 2352Z 206DEG 31KT 3756 9497
HATCHLocal storm report, Apr 14, 8:45 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 4 W ANDERSON 36.65N 94.52W
04/14/2011 M1.00 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 14, 8:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL GOODMAN 36.74N 94.40W
04/14/2011 M1.50 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 14, 9:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL 1 N ANDERSON 36.67N 94.44W
04/14/2011 M1.00 INCH MCDONALD MO PUBLIC
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:08 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 67 min |
| Apr 14, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 16 min |
| Apr 14, 8:16 PM CDT | Tornado Warning | SGF | McDonald, Newton | 44 min |
| Apr 14, 8:54 PM CDT | Tornado Warning | SGF | McDonald, Newton | 51 min |
| Apr 14, 8:56 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 49 min |
| Apr 15, 2:18 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 57 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.